It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board

  • After 3 weeks of Differin, I'm getting a TON of whiteheads near my mouth/chin...

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 02-02-2005, 07:50 PM   #1
    xghostsniperx
    Senior Member
    (male)
     
    xghostsniperx's Avatar
     
    Join Date: Nov 2004
    Posts: 146
    xghostsniperx HB User
    After 3 weeks of Differin, I'm getting a TON of whiteheads near my mouth/chin...

    I almost never get whiteheads. The acne I get is usually just small red bumps, not whiteheads or blackheads. I do get SOME whiteheads once in awhile, but I've never had 5-6 on my face at the same time.

    Could this be the initial breakout, after 3 weeks? I thought it would happen earlier, but it never really did, so maybe this is it. Anyone have an opinion?

     
    Sponsors Lightbulb
       
    Old 02-03-2005, 10:06 AM   #2
    stan
    Senior Member
    (male)
     
    stan's Avatar
     
    Join Date: Aug 2003
    Location: United Kingdom
    Posts: 221
    stan HB User
    Re: After 3 weeks of Differin, I'm getting a TON of whiteheads near my mouth/chin...

    are you on accutane? try using bp cream instead and wash with a cleanser 2 day

     
    Old 02-03-2005, 11:31 AM   #3
    waterlily
    Senior Veteran
    (female)
     
    waterlily's Avatar
     
    Join Date: Jul 2004
    Posts: 964
    waterlily HB User
    Re: After 3 weeks of Differin, I'm getting a TON of whiteheads near my mouth/chin...

    You can use the Queen Helene julep mint mask. It helps a lot.

     
    Old 02-03-2005, 07:21 PM   #4
    BJM04
    Veteran
    (female)
     
    BJM04's Avatar
     
    Join Date: Nov 2004
    Posts: 451
    BJM04 HB User
    Re: After 3 weeks of Differin, I'm getting a TON of whiteheads near my mouth/chin...

    Its your intial breakout in my opinion..I too use Differin..5-6 wksfor me..And i also broke out around 2-3 wk..its brining all the impurties built up in oyur pores to teh surface so u breakout worse before getting better...Big improvements are said to be reached around 8-12wks..so stick with it..it has helped me greatl....do u use the gel or cream..I started with the gel first then switched ot the cream as the gel was too drying...

     
    Old 02-03-2005, 07:47 PM   #5
    xghostsniperx
    Senior Member
    (male)
     
    xghostsniperx's Avatar
     
    Join Date: Nov 2004
    Posts: 146
    xghostsniperx HB User
    Re: After 3 weeks of Differin, I'm getting a TON of whiteheads near my mouth/chin...

    Thanks Betsey. That was really encouraging.

    I'm on the gel and I'm doing ok with dryness. I just put Cetaphill moisturizer on in the morning and I'm good for the rest of the day, little flaking and no dry skin.

    By the way, if anyone knows--should you spot treat with Differin? I only have about 2-3 whiteheads left and the rest are just red pimples with no black or white in them. Many have said NOT to put the Differin on the red marks, since it makes them more red and keeps them on your face for longer. Is this true or should I keep putting it over my whole face?

     
    Old 02-04-2005, 02:17 AM   #6
    primo1
    Senior Member
    (male)
     
    primo1's Avatar
     
    Join Date: May 2004
    Posts: 193
    primo1 HB User
    Re: After 3 weeks of Differin, I'm getting a TON of whiteheads near my mouth/chin...

    im using retin a. it's your inital breakout. i experienced my initial breakout between the 3rd and 5th week. stick to it and decide on your 8th to 12th week of use.

    good luck.

     
    Old 02-05-2005, 06:29 AM   #7
    BJM04
    Veteran
    (female)
     
    BJM04's Avatar
     
    Join Date: Nov 2004
    Posts: 451
    BJM04 HB User
    Re: After 3 weeks of Differin, I'm getting a TON of whiteheads near my mouth/chin...

    My dermotold me to not use it as a spot treatment that it's meant to be used all over the face since its' working with your poes to keep htem clear of cloggings..iT has helped me to much I'm in my 6th week..I did switch from the gel to teh cream because gel seemed to dry me out more and make my skin alittle red..as far as the red marks go they do fade most of mine are gone or not noticable..takes time though...I very rarely get a new zit and if i do its small and goes away fast..so i wouldnt spot treat..I'd use it all over My dermo alos sadi to keep using it even after you've achieved the full results of being clear,he said it will continue to keep u clear..so I'm sticking on it maybe eventually after 8-12 wks I 'll use it every other nite then got to 2,3,4 so on..Good luck....

     
    Old 02-05-2005, 02:48 PM   #8
    saxlover12
    Junior Member
    (female)
     
    saxlover12's Avatar
     
    Join Date: Dec 2004
    Location: us
    Posts: 29
    saxlover12 HB User
    Re: After 3 weeks of Differin, I'm getting a TON of whiteheads near my mouth/chin...

    I'm currently using differen gel, and when you first start some people get initial breakouts. Don't worrry about it, it'll probably go away soon. But, I did take differen about 3 years ago, and I had bad bad severe acne, and it didn't work for me at all. But now it works for me, when I have not hardly any pimples. Keeps me clear. Just see what works for you. Good luck

     
    Old 02-05-2005, 08:55 PM   #9
    xghostsniperx
    Senior Member
    (male)
     
    xghostsniperx's Avatar
     
    Join Date: Nov 2004
    Posts: 146
    xghostsniperx HB User
    Re: After 3 weeks of Differin, I'm getting a TON of whiteheads near my mouth/chin...

    Thanks for posting everyone. I'm still open to more opinions.

     
    Old 02-07-2005, 09:02 PM   #10
    BJM04
    Veteran
    (female)
     
    BJM04's Avatar
     
    Join Date: Nov 2004
    Posts: 451
    BJM04 HB User
    Re: After 3 weeks of Differin, I'm getting a TON of whiteheads near my mouth/chin...

    I think Differin works best on people who have mild to moderate acne..not bad or severve acne..it works well for me and I 'am sticking it out it's been 6 wks...my skin is much clearer aad breakouts more controlled...

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Does anyone here (women) have acne related to facial hair? Problem after Accutane,ro hmj211 Hair Problems 2 05-19-2010 11:32 PM
    Does anyone here (women) have acne related to facial hair? Problem after Accutane,rop hmj211 Acne 1 01-13-2010 05:23 PM
    Bactrim & Differin CREAM janmichele5 Acne 3 08-13-2009 08:30 AM
    Differin Vs. Retin-A Micro Alexablair Acne 5 06-05-2009 10:44 AM
    Duac and Differin questions princessbritt77 Acne 4 05-25-2006 09:17 PM
    Differin arny7 Acne 3 03-04-2006 07:57 AM
    What Is Up With Differin??? babygirl2005_21 Acne 6 06-06-2005 04:28 PM
    After one month--Differin is not really working xghostsniperx Acne 11 02-28-2005 11:14 AM
    Differin and initial breakout? ladybr Acne 60 10-01-2004 05:21 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 12:14 PM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!